# SDR DALA2022100406451

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737
- Aircraft serial: 31922
- Aircraft time: 28,948 hours, 10,934 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2432020) DURING INSPECTION FOUND CORROSION AROUND UPPER FLANGE OF MACHINED INTERCOSTAL RBL 51.0 BTW STA 947.5 AND STA 967, AFT CABIN PAX. FLOOR SUPPORT AT RBL51 STA 947.5 TO STA 967 WAS REPLACED PER B737-900ER SRM 53-70-51-1A PROCEDURE 1 ALLOWABLE DAMAGE 1, PAR.4.A(2)(A) FIG.103, DETAIL E AND B737 NDT MANUAL PART. 4, 51-00-00 PROCEDURE 3. AND SRM 51-40-02-0G.
